# SDR CKSA97341

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747269B
- Aircraft serial: 21543
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1-12 CHECK INSPECTION, FOUND NR 3 PYLON NS 175 I/B SKIN CRACKED.  REPAIRED NR 3 PYLON NS 175 I/B SKIN IAW B747 SB 54-2034, WHICH ALSO INCORPORATES PREVIOUS REPAIR IAW SRM 54-30-03 FIG 17, 15-5PH (H-1100).  C-CHECK WORK CARD NUMBER 7CI4709.  NON-ROUTINE TASK CARD NUMBER 107890.
